Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2012, Article ID 964974, 2 pages
Letter to the Editor

Comment on “Variational Iteration Method for Fractional Calculus Using He’s Polynomials”

National Engineering Laboratory for Modern Silk, College of Textile and Engineering, Soochow University, 199 Ren-ai Road, Suzhou 215123, China

Received 17 November 2012; Accepted 1 December 2012

Copyright © 2012 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • A. Nazari-Golshan, S. S. Nourazar, H. Ghafoori-Fard, A. Yildirim, and A. Campo, “A modified homotopy perturbation method coupled with the Fourier transform for nonlinear and singular Lane-Emden equations,” Applied Mathematics Letters, vol. 26, no. 10, pp. 1018–1025, 2013. View at Publisher · View at Google Scholar
  • Yong-Ju Yang, Dumitru Baleanu, and Xiao-Jun Yang, “A Local Fractional Variational Iteration Method for Laplace Equation within Local Fractional Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Wei-Hua Su, Dumitru Baleanu, Xiao-Jun Yang, and Hossein Jafari, “Damped wave equation and dissipative wave equation in fractal strings withi n the local fractional variational iteration method,” Fixed Point Theory and Applications, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Hong-Yan Liu, Ji-Huan He, and Zheng-Biao Li, “Fractional calculus for nanoscale flow and heat transfer,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 24, no. 6, pp. 1227–1250, 2014. View at Publisher · View at Google Scholar
  • Ji-Huan He, “A Tutorial Review on Fractal Spacetime and Fractional Calculus,” International Journal of Theoretical Physics, vol. 53, no. 11, pp. 3698–3718, 2014. View at Publisher · View at Google Scholar